# SDR AALA201706129014

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,448 hours, 25,657 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Faulty
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR UP, NOSE GEAR DOORS DID NOT CLOSE. AFTER 3 MINS THE NOSE GEAR DOORS CLOSED, OPS OK. REPLACED NLG DOOR ACTUATOR.
